average physical withdrawal is about a week. some less, some more.
the mental will be the hardest part. have you thought about aftercare?
I have thought about the aftercare just unsure what kind I need when I went thought the detox of crack I was 17 now forty it is way harder then I remember. Still trying not to cave in right now
Hi Dave and welcome to the forum
Hope you are still staying strong. The withdrawal symptoms usually last about a week, peaking on days 3 or 4 and then subsiding. You will have waves for a little while after. Make sure you are drinking lots of fluids and taking Imodium for bathroom issues. I am taking potassium, multi vitamin, and B vitamin complex.
Let us know how you are doing and don't hesitate to ask any questions you have.
Well cold sweats diarrhea low grade fever can't think straight no apatite weak legs trying to keep my mind on other things like this it this is whats best for me my kids and wife hoping I make it
How do people deal with the withdrawls and work I got a good job and don't want to lose it
if you find an NA meeting you will have people in real life to lean on, to call instead of using, etc.
i am more of addiction counselor type. whichever you choose, it will be helpful.
keep posting. helps to know you are not alone
Is it possible to take a few days off with the flu? It is very tough to work through withdrawals. I couldn't do it but a few people have.
All of your symptoms are normal. Make sure you pick up some imodium and gatorade. Staying hydrated is very important.
Focus on getting through this and not caving. Just think of it as having a bad flu and know that it is temporary.
That's a good way to think about it got to keep telling myself its only temporary. That it will pass! It will pass! It will pass!
Yes you're probably over half way there. Hang on tight. You can do this.
Day 3 still haven't caved yet!!!!
Go you!!! Day 3 was always the hardest for me. We are here for you, buddy! You CAN do this.
Woohooo. Go Dave!!!!
Day 3 is usually a challenge but just remember when you feel like you can't take it any more, it's almost over.
I know you will do this.
I will have to say the worst is the stomach cramps and the diarrhea!!
Well still here and alive hoping the worst is over but I'm prepared for more. Still got the right state of mind!! IT WILL GET BETTER!!!!
Your doing amazing!!!! Just hang on, your almost thru the worst. Post often. We are all here for you, and we have all been in the place you are. You've got this!!!
You are doing awesome. After today your symptoms should start to subside...just a little at a time but they will. Definitely pick up the immodium, gatorade or life water with electrolytes and a good super B Complex Vitamin...get B-12 sublingual from Walmart for you to start taking when you are past the insomnia. It will help with the lethargy.
You are right about how much harder it is....it seems like when I was in my 20's if I wanted to quit something I just quit...no problem...doing a detox in my 50's? Well, let's just say I never, ever want to have to do that again. A big tool in my "just say no" arsenal!!
Hang in there...you are gonna make it!!!
You are so so close to start if to feel better. Meetings are crucial even if you have to crawl to them. You got this!
Just checking in. Are you feeling any better?
You are probably through the worst physically. Ive detoxed more times than i care to talk about....it will pass. Just try not to get scared off by the way being clean feels. It can be a lot the first time...this is where aftercare like NA comes in. We are all just alike! Been there. It gets better!!!